Psycho-Babble Alternative | about alternative treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Which my supplements causing agitation/mood swings Mtom

Posted by SLS on October 18, 2016, at 14:35:44

In reply to Which my supplements causing agitation/mood swings, posted by Mtom on October 18, 2016, at 12:41:55

Has your doctor considered that you might have bipolar disorder? People with bipolar disorder are often very sensitive to antidepressants in the ways you describe. If this is true, you will need to develop a different strategy to treat it, and, for the moment, avoid serotonergic antidepressants and other serotonergic substances (5-HTP and St. John's Wort).

Perhaps you should have a series of routine tests performed to check for endocrine or other conditions. I'm thinking that you should check for thyroid and adrenal function.


- Scott


Some see things as they are and ask why.
I dream of things that never were and ask why not.

- George Bernard Shaw

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Alternative | Framed

poster:SLS thread:1092673
URL: http://www.dr-bob.org/babble/alter/20160521/msgs/1092675.html